# SDR FDEA202007161520

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,832 hours, 36,572 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS MESSAGE W/AMBER GEAR CAUTION LIGHT ON TAKEOFF.  NO LIGHT IN GEAR HANDLE AND 3 GREEN GEAR LIGHTS EXTINGUISHED.  REMOVED NOSE GEAR LOCK ACTUATOR IAW AMM 32-34-02-4. INSTALLED NOSE GEAR LOCK ACTUATOR REF 32-34-02-4. LEAK CHECKED GOOD. PERFORMED GEAR RETRACTION WITH NO FAULTS.
